I previously had Botox to my forehead & love it. Today I had crows feet done, one side feels puffier than other. Is this normal?
Doctor Answers 7
Botox for crows feet and puffiness
Botox is a great injection for the forehead and crows feet. Some localized swelling immediately after the procedure is very common. You should not have any other procedure immediately after Botox injections like your eyebrows waxed since this could put pressure on the site that was injected. For the best cosmetic results please consult a board certified dermatologist with a great deal of experience with Botox injections.
Puffiness can be a side effect of Botox injections and waxing
All the best,
You might also like...
Asymmetrical swelling after Botox?
I'm glad you love your Botox results from previous injections. It is a great product. The swelling that you are experiencing in the days after Botox can be quite normal and should resolve quickly. Sometimes this swelling may be followed by a little bruise. Many patients report faster resolution of their swelling when taking Bromelain, and for bruising, Arnica Montana (pills or topical gel).
Don't be concerned about the product moving. You might have worsened the swelling with the waxing but I anticipate that all will be well. Be sure to check back with your physician to keep him/her aware.
I hope this helps. Best wishes.
Swelling after Botox
Eyebrow waxing and Botox
One side puffier than the other after Botox treatment to crow's feet
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.